# SDR QXEA2019031100106

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 1,214 hours, 776 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FWD GALLEY OVER REPORTED EXTREMELY HOT; STARTED SMOKING, OVEN WAS EMPTY F/A TURNED OFF OVEN AND SMOKE DISSIPATED. REMOVED FROM SERVICE. PLACED OVEN ON NEF (LOGPAGE 866540). RETURNED TO SERVICE.
